# SDR GTIA96NK210

- Difficulty date: September 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N941ML
- Make and model: Doug DC-9-32
- Aircraft serial: 47131
- System (JASC): 5220 · Emergency Exits
- Part: Door Lock
- Condition: Out Of Adjust
- Location: Rt Emer Exit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF - CABIN LOG ENTRY NR 1 FROM C/N 8113 EMERGENCY EXIT HATCH ROW 15.  AIRCRAFT RIGHT COMES LOOSE ON LANDING.  INSPECTED AND ADJUSTED DOOR LOCK BAR IAW DC-9 MM 52-20-0.  (M)
